# SDR USAA2012112900004

- Difficulty date: November 12, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 32,444 hours, 21,628 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut
- Part number: D5757030500200
- Part serial: 03088
- Condition: Corroded
- Location: Rt Wing
- Part time: 32,071 hours, 21,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON RIGHT WING INTERCONNECTING STRUT BETWEEN WS 4067 TO WS 4862 & BETWEEN RIB 8 TO RIB 9.  REPLACED RIGHT WING INTERCONNECTING STRUT IAW A319 AMM 27-51-44-400-001.
